# SDR AALA20091123TUL05

- Difficulty date: November 23, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 835-843
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN RIGHT HAND CUSP AT STA 835 TO 843.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER AARD 53-20-00-16.
